# SDR IPXA11567576

- Difficulty date: June 8, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,216 hours, 12,559 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100736
- Condition: Dented
- Location: Bs 1320 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT PIT BS 1320 FRAME IN DENTED ON INNER FLANGE AT STR 25L.    REMOVED DAMAGE AND REPAIRED FRAME SECTION IAW SRM 53-00-07-2R, REPAIR 5, DET 3.
